# SDR AALA201710269028

- Difficulty date: October 7, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON PASSENGER CREW DOOR IN OPEN FASTENER HOLE INBOARD UPPER POSITION (HOLE 1) AT LEVEL OF STRINGER 10L, FRAME 16, DOOR STOP NR 7.  REMOVED AND REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND DRAWING D53112300.
